# SDR ASAA9910056

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC5171481
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE INTERCOSTAL AND 'Z' ANGLE CORRODED AT STATION 270, LBL 60-RBL 60.  REPAIRED PER SRM 51-40-2.  (M)
